Methotrexate

Methotrexate

I’m not sure what to title this. :)
I am on my fourth weekly treatment of Methotrexate (6 pills 2.5 mg all at once on Wednesday).
I feel really tired about 24 hours after my dosage and it lasts about 48 hours. I stlll take the Zanaflex and Voltaren also... does anyone notice swelling And horrible soreness after Methotrexate???

A myRAteam Member said:

I take Methotrexate 8 once a week. I feel tired a lot at the beginning but you will start feeling better soon. Your side effects will go away . Get your rest. Stop before you get tired.

posted about 1 year ago
A myRAteam Member said:

Just starting methotrexate. haven't taking it yet and was giving to me 2 weeks ago. with all the holidays coming up and all the side effects I read about I am scared to death to start it. Is it better to take in morning or at night so maybe you sleep though the sleep effects maybe

posted 12 months ago
A myRAteam Member said:

Chefsdc, we are at the same timeframe. I am still feeling like my swelling is horrible the day of and a couple days after my mthrrx dosage. They now prescribed Zofran and it helps a lot with nausea!! I am thinking of you!

posted 12 months ago
A myRAteam Member said:

Yes! It seems to knock me down for about 48hrs. I start feeling better for the next 48hrs, but by then it's time to take another injection! On top of it my pain is not getting better ☹️ I am so tired of this. I have folic acid and I take it every day. I have only been on mthx about 5 weeks now. I totally understand what you are saying!

posted 12 months ago
A myRAteam Member said:

Yes the folic acid is required

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in